Translator Disclaimer
February 2019 Exploring the constant coefficient of a single-index variation
Jun Zhang, Cuizhen Niu, Gaorong Li
Braz. J. Probab. Stat. 33(1): 57-86 (February 2019). DOI: 10.1214/17-BJPS377

Abstract

We consider a problem of checking whether the coefficient of the scale and location function is a constant. Both the scale and location functions are modeled as single-index models. Two test statistics based on Kolmogorov–Smirnov and Cramér–von Mises type functionals of the difference of the empirical residual processes are proposed. The asymptotic distribution of the estimator for single-index parameter is derived, and the empirical distribution function of residuals is shown to converge to a Gaussian process. Moreover, the proposed test statistics can be able to detect local alternatives that converge to zero at a parametric convergence rate. A bootstrap procedure is further proposed to calculate critical values. Simulation studies and a real data analysis are conducted to demonstrate the performance of the proposed methods.

Citation

Download Citation

Jun Zhang. Cuizhen Niu. Gaorong Li. "Exploring the constant coefficient of a single-index variation." Braz. J. Probab. Stat. 33 (1) 57 - 86, February 2019. https://doi.org/10.1214/17-BJPS377

Information

Received: 1 April 2017; Accepted: 1 September 2017; Published: February 2019
First available in Project Euclid: 14 January 2019

zbMATH: 07031064
MathSciNet: MR3898722
Digital Object Identifier: 10.1214/17-BJPS377

Rights: Copyright © 2019 Brazilian Statistical Association

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 1 • February 2019
Back to Top